Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$L_p$ regular sparse hypergraphs

Tom 240 / 2018

Pandelis Dodos, Vassilis Kanellopoulos, Thodoris Karageorgos Fundamenta Mathematicae 240 (2018), 265-299 MSC: Primary 05C35, 05C65; Secondary 46B25, 60G42. DOI: 10.4064/fm364-2-2017 Opublikowany online: 24 July 2017

Streszczenie

We study sparse hypergraphs which satisfy a mild pseudorandomness condition known as $L_p$ regularity. We prove appropriate regularity and counting lemmas, and we extend the relative removal lemma of Tao to this setting. This answers a question from a 2014 paper by Borgs, Chayes, Cohn and Zhao.

Autorzy

  • Pandelis DodosDepartment of Mathematics
    University of Athens
    Panepistimiopolis 157 84
    Athens, Greece
    e-mail
  • Vassilis KanellopoulosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus 157 80
    Athens, Greece
    e-mail
  • Thodoris KarageorgosDepartment of Mathematics
    University of Athens
    Panepistimiopolis 157 84
    Athens, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek